Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My grandfather was prescribed 6-9mg a day of Lorazepam and abruptly stopped. Now he cannot move.? Well, barely. He can't walk nor get dressed. ...
1 answer • 6 Apr 2010
If the medication is stopped, will there be any serious effect if it is done abruptly as opposed to tapering it off?
1 answer • 4 Aug 2010
I felt worse. Blood test showed TSH now 17. It was. 02. Is it normal to have these swings? Why can't dr get it right?
2 answers • 4 Mar 2013
My doctor prescribed cytomel to boost my antidepressants (ciprolex). Has anyone had experience with?
... cytomel in this way as opposed to its use in thyroid therapy?
0 answers • 31 Mar 2013
my husband was taking peginterferon along with ribavirin for HepC, 3 months into its use his medication intake was stopped abruptly because medicaid ...
0 answers • 3 Jun 2013